# SDR DALA2016100106966

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD WET AREA FLOORBOARD SUPPORT CORRODED AT BS 328 TO BS 344 LBL 12.  MAINTENANCE REMOVED AND REPLACED FLOORBOARD SUPPORT AT BS 328 TO BS 344 LBL 12 IAW SRM 51-40-02, 51-40-05, & DWG 141A5400 SHT 1.
